# SDR UPS98226590

- Difficulty date: May 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, 2 OVERHEAD EMERGENCY LIGHTS OVER RIGHT GALLEY INOP.  BATTERY PACK AND LIGHT ON ORDER REQ A428361. REPLACED BATTERY PACKS, OPS CHECK GOOD PER T/C MC-3000.
